# SDR UIEA2024072900760

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 53,312 hours, 25,802 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Handle
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE HANDLE WILL NOT TEST( RERACKED APU FIRE MODULE IAW AMM 26-10-01. OPS TEST PERFORMED IAW AMM 26-11-00, NO DEFECTS NOTED )
